# SDR IPXA10562123

- Difficulty date: August 1, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 1020-1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY LONGNITUDINAL FLOORBEAM UPPER CHORD HAS A GOUGED AREA AT BS 1020 TO 1022, LBL 2, WL 208.  REPAIRED IAW ATS ER 10-3740.
